Open Access - Learn. Share. Advance.

International Open Access Week! Discover open research content at Strathprints...

21-27 October is International Open Access Week 2019, the theme of which is 'Open for whom? Equity in open knowledge'.

The Strathprints repository provides a digital archive of University of Strathclyde research outputs. Up to 95% of University of Strathclyde research content published since 2015, such as papers and articles, is available from this repository as Open Access thereby supporting equity in open knowledge - and the team supporting open initiatives at Strathclyde is working tirelessly to make even more content open!

Explore recent Open Access research content by world leading researchers across science, engineering, business, social sciences and humanities disciplines.

Or explore all Open Access research content...

Browse by Author or creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2004
Number of items: 21.

2013

MacPhee, I.M. and Menshikov, Mikhail V. and Wade, Andrew (2013) Moments of exit times from wedges for non-homogeneous random walks with asymptotically zero drifts. Journal of Theoretical Probability, 26 (1). pp. 1-30. ISSN 0894-9840

2012

Hryniv, Ostap and MacPhee, I.M. and Menshikov, Mikhail V. and Wade, Andrew (2012) Non-homogeneous random walks with non-integrable increments and heavy-tailed random walks on strips. Electronic Journal of Probability, 17 (59). pp. 1-28. ISSN 1083-6489

Grinfeld, Michael and Knight, Philip and Wade, Andrew (2012) Rank-driven Markov processes. Journal of Statistical Physics, 146 (2). pp. 378-407. ISSN 0022-4715

2011

Crane, E. and Georgiou, N. and Volkov, Stanislav and Wade, Andrew and Waters, R.J. (2011) The simple harmonic urn. Annals of Probability, 39 (6). 2119–2177.

Wade, A. G. and Crawford, G. M. and Young, D. (2011) A survey of patient preferences for a placebo orodispersible tablet. International Journal of Psychiatry in Clinical Practice, 15 (2). pp. 40-41. ISSN 1365-1501

Grinfeld, Michael and Knight, Philip A. and Wade, Andrew R. (2011) Bak-Sneppen-type models and rank-driven processes. Physical Review E, 84 (4). ISSN 1539-3755

Comets, Francis and Menshikov, Mikhail V. and Volkov, Stanislav and Wade, Andrew R. (2011) Random walk with barycentric self-interaction. Journal of Statistical Physics, 143 (5). pp. 855-888. ISSN 0022-4715

2010

Menshikov, Mikhail V. and Wade, A.R. (2010) Rate of escape and central limit theorem for the supercritical Lamperti problem. Stochastic Processes and their Applications, 120 (10). pp. 2078-2099. ISSN 0304-4149

MacPhee, I.M. and Menshikov, Mikhail V. and Wade, A.R. (2010) Angular asymptotics for multi-dimensional non-homogeneous random walks with asymptotically zero drift. Markov Processes and Related Fields, 16 (2). pp. 351-388. ISSN 1024-2953

Penrose, M.D. and Wade, A.R. (2010) Limit theorems for random spatial drainage networks. Advances in Applied Probability, 42 (3). pp. 659-688. ISSN 0001-8678

MacPhee, Iain M. and Menshikov, Mikhail V. and Volkov, Stanislav and Wade, Andrew (2010) Passage-time moments and hybrid zones for the exclusion-voter model. Bernoulli, 16 (4). pp. 1312-1342.

2009

Penrose, Mathew and Wade, Andrew (2009) Random directed and on-line networks. In: New Perspectives in Stochastic Geometry. Oxford University Press, Oxford, pp. 248-275. ISBN 9780199232574

Wade, Andrew R. (2009) Asymptotic theory for the multidimensional random on-line nearest-neighbour graph. Stochastic Processes and their Applications, 119 (6). pp. 1889-1911. ISSN 0304-4149

2008

Menshikov, M. V. and Vachkovskaia, M. and Wade, A.R. (2008) Asymptotic behaviour of randomly reflecting billiards in unbounded tubular domains. Journal of Statistical Physics, 132 (6). pp. 1097-1133. ISSN 0022-4715

Menshikov, M. V. and Wade, Andrew R. (2008) Logarithmic speeds for one-dimensional perturbed random walk in random environment. Stochastic Processes and their Applications, 118 (3). pp. 389-416. ISSN 0304-4149

Penrose, Mathew D. and Wade, Andrew R. (2008) Multivariate normal approximation in geometric probability. Journal of Statistical Theory and Practice, 2 (2). pp. 293-326. ISSN 1559-8608

2007

Penrose, Mathew D. and Wade, Andrew R. (2007) Limit theory for the random on-line nearest-neighbour graph. Random Structures and Algorithms, 32 (2). pp. 125-156. ISSN 1042-9832

Wade, Andrew (2007) Explicit laws of large numbers for random nearest-neighbour-type graphs. Advances in Applied Probability, 39 (2). pp. 326-342. ISSN 0001-8678

2006

Menshikov, Mikhail V. and Wade, Andrew (2006) Random walk in random environment with asymptotically zero perturbation. Journal of the European Mathematical Society, 8 (3). pp. 491-513. ISSN 1435-9855

Penrose, M.D. and Wade, Andrew (2006) On the total length of the random minimal directed spanning tree. Advances in Applied Probability, 38 (2). pp. 336-372. ISSN 0001-8678

2004

Penrose, M.D. and Wade, Andrew (2004) Random minimal directed spanning trees and Dickman-type distributions. Advances in Applied Probability, 36 (3). pp. 691-714. ISSN 0001-8678

This list was generated on Sat Oct 19 18:22:53 2019 BST.